File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Book Chapter: A PDE Approach To Multivariate Risk Theory

TitleA PDE Approach To Multivariate Risk Theory
Other TitlesA Partial Differential Equation Approach To Multivariate Risk Theory
Authors
Issue Date2012
PublisherWorld Scientific
Citation
A PDE Approach To Multivariate Risk Theory. In Zhang, T and Zhou, X (Eds.), Stochastic Analysis and Applications to Finance: Essays in Honour of Jia-An Yan, p. 111-123. Singapore: World Scientific, 2012 How to Cite?
AbstractWe develop a new approach to ruin theory for a multi-line insurance business when the risk processes for correlated insurance policies are described by a multivariate diffusion process. A relation between the probability distribution of a hitting time in a multivariate diffusion framework and the solution of a multivariate partial differential equation is obtained. Explicit solutions are then derived for some special cases.
Persistent Identifierhttp://hdl.handle.net/10722/187473
ISBN
Series/Report no.Interdisciplinary mathematical sciences; vol. 13

 

DC FieldValueLanguage
dc.contributor.authorElliott, RJen_US
dc.contributor.authorSiu, TKen_US
dc.contributor.authorYang, Hen_US
dc.date.accessioned2013-08-20T12:49:45Z-
dc.date.available2013-08-20T12:49:45Z-
dc.date.issued2012en_US
dc.identifier.citationA PDE Approach To Multivariate Risk Theory. In Zhang, T and Zhou, X (Eds.), Stochastic Analysis and Applications to Finance: Essays in Honour of Jia-An Yan, p. 111-123. Singapore: World Scientific, 2012en_US
dc.identifier.isbn9789814383578en_US
dc.identifier.urihttp://hdl.handle.net/10722/187473-
dc.description.abstractWe develop a new approach to ruin theory for a multi-line insurance business when the risk processes for correlated insurance policies are described by a multivariate diffusion process. A relation between the probability distribution of a hitting time in a multivariate diffusion framework and the solution of a multivariate partial differential equation is obtained. Explicit solutions are then derived for some special cases.-
dc.languageengen_US
dc.publisherWorld Scientific-
dc.relation.ispartofStochastic Analysis and Applications to Finance: Essays in Honour of Jia-An Yanen_US
dc.relation.ispartofseriesInterdisciplinary mathematical sciences; vol. 13-
dc.titleA PDE Approach To Multivariate Risk Theoryen_US
dc.title.alternativeA Partial Differential Equation Approach To Multivariate Risk Theory-
dc.typeBook_Chapteren_US
dc.identifier.emailYang, H: hlyang@hku.hken_US
dc.identifier.authorityYang, H=rp00826en_US
dc.identifier.doi10.1142/9789814383585_0007-
dc.identifier.hkuros217309en_US
dc.identifier.spage111-
dc.identifier.epage123-
dc.publisher.placeSingapore-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats